# SDR 07FDEA00025

- Difficulty date: January 4, 2007
- Submitted: January 5, 2007
- Operation: Air carrier
- Aircraft: N284FE
- Make and model: Boeing 727233
- Aircraft serial: 22621
- Aircraft time: 39,602 hours, 24,965 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 65453139
- Condition: Damaged
- Location: Bs 440 S7l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER CLIP HAS GROUND AT RADIUS CUT OUT BS440 STRINGER L7 REMOVED DAMAGED STRINGER CLIP, DRILLED HOLES IN NEW CLIP AND INSTALLED REF SRM   51-30-02 PG 2-5.
